Journal of Mathematics and Statistics

Volume 18, Issue 1 (2022)

Research ArticleOpen Access
Hendrietha Joan Hendricks, Jacob Ongala and Dismas Ntirampeba
Journal of Mathematics and Statistics 2022, 1-10
Published: 18 January 2022
Research ArticleOpen Access
Abdelrahman A., KH. I. Osman, Osman O.O. Yousif, Mogtaba Mohammed, Arafa Dawood and B. A. Younis
Journal of Mathematics and Statistics 2022, 11-15
Published: 14 March 2022
Research ArticleOpen Access
Farida Kachapova and Ilias Kachapov
Journal of Mathematics and Statistics 2022, 16-26
Published: 18 March 2022
Research ArticleOpen Access
Esmail Hassan Abdullatif Al-Sabri
Journal of Mathematics and Statistics 2022, 27-35
Published: 19 March 2022
Research ArticleOpen Access
Ganesh Sapkota and R. P. Ghimire
Journal of Mathematics and Statistics 2022, 36-48
Published: 19 April 2022
Research ArticleOpen Access
Jonathan Tsetimi, Marcus Ifeanyi Ossaiugbo and Augustine Atonuje
Journal of Mathematics and Statistics 2022, 49-64
Published: 6 June 2022
Research ArticleOpen Access
Anis Riahi
Journal of Mathematics and Statistics 2022, 65-70
Published: 15 June 2022
EditorialOpen Access
Ayhan Esi, Subramanian Nagarajan and Kemal Ozdemir
Journal of Mathematics and Statistics 2022, 71-77
Published: 5 July 2022
Research ArticleOpen Access
Mykola Yaremenko
Journal of Mathematics and Statistics 2022, 78-86
Published: 6 July 2022
Research ArticleOpen Access
Mohamed Ali Ismail, Hend A. Auda, Joe W. McKean and Mahmoud Mohamed Sadek
Journal of Mathematics and Statistics 2022, 87-100
Published: 28 July 2022
Research ArticleOpen Access
Shwan Hassan Hussein Alshatri and Tara Aziz Sidiq
Journal of Mathematics and Statistics 2022, 101-105
Published: 9 September 2022
Research ArticleOpen Access
Orlando Patricio, Rohitha Goonatilake, Fernando G. Quintana, Hongwei Wang and Francisco Cervantes-Gonzalez
Journal of Mathematics and Statistics 2022, 106-114
Published: 9 September 2022
Research ArticleOpen Access
Yasmine Refai Salama, Ramadan Hamed and Mahmoud Rashwan
Journal of Mathematics and Statistics 2022, 115-133
Published: 26 September 2022
Research ArticleOpen Access
Yonghong Liu
Journal of Mathematics and Statistics 2022, 134-137
Published: 21 September 2022
Research ArticleOpen Access
Yusuke Saigusa, Nobuki Fukumoto, Tomoyuki Nakagawa and Sadao Tomizawa
Journal of Mathematics and Statistics 2022, 138-142
Published: 4 October 2022
Research ArticleOpen Access
Mercy Amaebi Orukari
Journal of Mathematics and Statistics 2022, 143-147
Published: 8 October 2022
Research ArticleOpen Access
Farida Kachapova
Journal of Mathematics and Statistics 2022, 148-162
Published: 29 October 2022
Research ArticleOpen Access
Xiao Zhang
Journal of Mathematics and Statistics 2022, 163-175
Published: 14 November 2022
Research ArticleOpen Access
Bassey Echeng Bassey and Adagba Odey Henry
Journal of Mathematics and Statistics 2022, 176-195
Published: 24 November 2022